# SDR ARWA990106

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1628 - FL310, OIL QTY NR 1 ENGINE DROPPED TO .5 GALLON, OK OIL AND SUBSEQUENT ENGINE DAMAGE.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN AS EPR ABNORMAL CHECKLIST.  AFTER SHUTDOWN, N1 25 PERCENT, N2 40 PERCENT, OIL PRESS 21 PSI.  REMOVED OIL SCREEN AND INSPECTED VISUALLY.  NO DEFECTS NOTED.  REINSTALLED OIL SCREEN.  SERVICED ENGINE FULL WITH 2 QTS OIL.  PERFORMED ENGINE RUN.  ALL PARAMETERS NORMAL.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO FURTHER REPORTS.  MOMENTARY QUANTITY INDICATION MALFUNCTION.  (M)
